Journal article icon

Journal article

UNIVERSAL AMPLITUDE IN THE SIZES OF RINGS IN 2 DIMENSIONS

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1088/0305-4470/21/16/003

Authors


Journal:
JOURNAL OF PHYSICS A-MATHEMATICAL AND GENERAL
Volume:
21
Issue:
16
Pages:
L797-L799
Publication date:
1988-08-21
DOI:
EISSN:
1361-6447
ISSN:
0305-4470
URN:
uuid:a343d2dd-e68a-4dbf-b2f7-03c954713fcb
Source identifiers:
11358
Local pid:
pubs:11358

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP